| Model Number |
1011-0139-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the associated device failed self test using these internal paddles.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was observed and attributed to the internal handles.The internal handles were scrapped to resolve the report.Analysis of reports of this type has not identified an increase in trend.